# SDR SWAA2021050359870

- Difficulty date: March 29, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 60,695 hours, 36,047 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 540 Lbl2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT BREAK CRACKED @ STA 540 LBL 2 MKD D0T / REMOVED AND REPLACED FLOOR SUPPORT AT MAIN CABIN STA 540 LBL-2 AS PER B-737-7 SRM 51-40-02-0G-0 AND DRAWING # 143A5240.
